# SDR ASOA2015060413030

- Difficulty date: May 10, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 24,633 hours, 17,506 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOORBOARD SUPPORT AT FS 280.00 HAS CORROSION DAMAGE THAT NEED TO BE EVALUATED.  CORROSION OUT OF LIMITS, R & R SUPPORT ANGLE.  REMOVED LOWER FLOORBOARD SUPPORT AT FS 280 IAW SRM 51-42-06-001-001-A01.  LOCATED & DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW FLOOR SUPPORT AT FS 280 IAW SRM 51-42-21-001-001-A01 & 51-42-15-001-001-A01.
